# SDR CALA2025012101951

- Difficulty date: January 14, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 64,462 hours, 28,339 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU INT LOAD EMER L/R FAULT PERFORMED EPSU RESET. FAULT STILL STANDS. FOUND RIGHT HAMD EMERGENCY EXIT LIGHT INOP FOUND LIGHT ELECTRICAL CONNECTOR DISCONNECTED. RECONNECTED IAW AMM 33-51-00. RESET SYSTEM AGAIN. OPS CHECK GOOD. FAULT STILL STANDS. VOLT CHECKED EMERGENCY EXIT SIGN IAW TSM 33-51-00-810-807-A. READ 6 VOLTS, IN LIMITS. NOTE LEFT AND RIGHT EMERGENCY SIGNS ARE LIGHTING IN DIFFERENT COLORS. FOUND LEFT AND RIGHT EXIT SIGNS DIFFERENT PART NUMBERS USING DIFFERENT TECHNOLOGIES. PER AIPC P/N 10-1310-1 CANNOT BE REPLACED BY: F1000550-00 D8095QUALIFIED EXCEPTION.TWO WAY INTERCHANGEABLE AS A SET (LENS & HOUSING) BECAUSE OF DIFFERENT TECHNOLOGIES (BULB & LED). PHOTOS ATTACHED. PERFORMED OPS CK, FAULT CLEARED. REF AMM 33-51-00
